# SDR SWAA2012022101618

- Difficulty date: February 9, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 80,312 hours, 60,696 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 65C30462
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP UPPER SIDE DELAMINATED.  REPAIRED FORE FLAP IAW SRM.
